# SDR DALA2024082208343

- Difficulty date: August 15, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Shield
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0510807) SEAT TRACK GOUGED AT STA 847+7 LBL 45. ACCOMPLISHED REPAIR AT STA 847.7 LBL 45 SEAT TRACK MAIN CABIN IAW B737 SRM 53-00-52-2R.
